# SDR SIMA20150709001

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 30,968 hours, 22,388 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ROTATION NOTICED A BURNING SMELL FROM THE PACK SYS, A SMALL LIKE FEATHERS OR BIRD.  POSSIBLE INJECT OF BIRD ON LT ENGINE.  PERFORMED FIM TASK 21-22-00, NO ABNORMAL ODOR IN COCKPIT OR CABIN AREA.  RAN LT ENGINE & PACK IAW AMM 7100-00, NO DEFECTS NOTED.
